I started Abilify 2 mg at bedtime 11 days ago. The first few days were fine and I didn’t notice much difference. By about day five or six I noticed my mood getting better and the anxiety was not so extreme but have this awful dizziness and weird head feeling. Called and talked to my doctor and he said it would go away within two weeks. It’s now been almost 2 weeks and it seems to be getting worse by the day. I can barely stand up sometimes without my legs feeling wobbly and feeling like I just need to lay down. Is anyone else going through this or have it in the past? I’m terrified I’m going to faint.
Abilify is an anti-psychotic drug. Some of the major side effects include insomnia and tremendous weight gain. 2mg is not a high dosage and had already made you feel fainting. I don't know what Dx you have. If it's MDD, this might not be the best drug for you. It's more for bipolar/schizophrenic.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 May 2017 • 1 answer
Updated 17 Dec 2017 • 1 answer
Updated 6 Aug 2018 • 1 answer
Updated 6 Aug 2018 • 3 answers
Updated 23 May 2018 • 4 answers